# SDR DL76S960569

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N126DL
- Make and model: Boeing 767332
- Aircraft serial: 24076
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 144T410427A
- Condition: Delaminated
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 4 LEADING EDGE SLAT WAS FOUND WITH THE UPPER SKIN DELAMINATED AT THE T/E WEDGE.  THE DAMAGE IS ON THE LT WING WITH THE LOCATION OF THE DAMAGE 4 INCHES FROM TE, 81 FROM I/B EDGE AND 3 INCHES IN DIA.  ACCOMPLISHED REPAIRS PER DL ERA 273469-14 RA.
